# SDR 2023FA0000123

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Link
- Part number: 601370161
- Part serial: 8244514
- Condition: Abnormal
- Location: Engine Mount Com
- Component: Link, Bombdr
- Component part number: 601370161
- Stage of operation: UK
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABNORMAL INDICATION WAS DISCOVERED DURING ULTRASONIC TEST NDT 71-23-103 PART 4.
